# SDR ASAA2012091592893

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 9,239 hours, 2,916 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Malfunctioned
- Location: Apu Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GATE ON APU PWR W/ PACKS RUNNING IT KICKED PWR OFF AND FAULT LT.   CAME ON, WE PUT EXT PWR ON BUS.  ACFT GROUNDED.  REMOVED STARTER GENERATOR FILTER HSG AND FILTER ELEMENT IAW 49-91-12.  NO CONTAMINATION OF FILTER ELEMENT NOTED.  R & R STARTER GENERATOR OIL FILTER SWITCH IAW AMM 49-91-13.  REPLACED OIL FILTER ELEMENT IAW AMM 49-91-12.  LEAK CHECK OK.  OPS CHECK NORMAL IAW AMM 49-11-00.
